Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
DampCereal

Experienced people, help me out please. I developed allergy to BP looks like.

Recommended Posts

Basically i've been on BP for several months and it worked pretty well. Been using it all over my body, since i have bad back/shoulder/neck/chest acne. But weirdly enough few days ago i started itching hard on those spots of skin where BP was applied, after scrathing skin becomes extremely irritated and it kills the whole treatment.

I'm just shattered right now and not sure what to do. 

Is it even possible to develop allergy to something, which you previously didnt have to?

Only other explanation could be that the bottle of bp im using been laying around for a while, but isnt outdated. No other products skin care regimen were changed from times when everything was good applying bp.

Share this post


Link to post
Share on other sites

Hi DampCereal, 

I'm sorry about your skin. If the you have not experienced any side effects with the Acne.org Treatment before then it shouldn't happen now. It sounds like your skin is getting irritated. There are many factors that causes irritation on your skin. It could be a change in your lifestyle, the other products that you use or even your detergent. Try changing one thing a time and see if it will stop your skin from getting irritated or you may also consult with a doctor to help you determine if you have any other skin allergies. 

Share this post


Link to post
Share on other sites
On 29/05/2018 at 12:04 PM, DampCereal said:

Basically i've been on BP for several months and it worked pretty well. Been using it all over my body, since i have bad back/shoulder/neck/chest acne. But weirdly enough few days ago i started itching hard on those spots of skin where BP was applied, after scrathing skin becomes extremely irritated and it kills the whole treatment.

I'm just shattered right now and not sure what to do. 

Is it even possible to develop allergy to something, which you previously didnt have to?

Only other explanation could be that the bottle of bp im using been laying around for a while, but isnt outdated. No other products skin care regimen were changed from times when everything was good applying bp.

Its possible you developed an allergy, but unlikely.

Its more likely that BP has dried out your skin and that the xerosis is causing the itching. If this is the case you need a moisturizer.

If your skin isnt really dry - then possibly you’ve developed an intolerance maybe even an allergy to bp and you will have to stop using it.

You can take OTC antihistamines (cetirizine or loratadine) to help control the itching short term (they’re very effective with usually minimal side effects). 

Share this post


Link to post
Share on other sites

I know that Acne.org Support replied, but I was using BP up until a week ago, when I realized BP was causing my sudden acne. I suddenly developed an allergic reaction to it and can no longer use it. After 10 years I'm pretty sad. Try not using it for a week and see what happens. 

The last night I used it, my skin burned and was red like a sunburn. This was before applying anything on my skin. 

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×